MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 6-7MM, NO PROFILE LOCKING COVER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 6-7MM, NO PROFILE LOCKING COVER
Model Number 85-2006
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was not returned for evaluation.The lot number was not provided; therefore, a device history record review could not be performed.Attempts were made to obtain additional information; however, no further details were provided.The postoperative imaging provided indicates that the locking cover loosened/backed out as reported.The surgeon reported that intraoperative fluoroscopic imaging confirmed the locking cover was flush and properly seated at the conclusion of the index procedure on (b)(6) 2025.Due to the absence of the returned device and lack of additional information, the specific root cause cannot be conclusively determined.No patient injury, revision surgery, or additional medical intervention has been reported.The reported event is consistent with known potential adverse events described in the device labeling.Review of labeling: possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly, or fracture of implant and components loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
Orthofix was made aware on 03 feb 2026 that a waveform c no-profile interbody device locking cover was observed to have loosened/backed out approximately six (6) weeks postoperatively.The index surgery occurred on (b)(6) 2025.The surgeon reported that intraoperative fluoroscopic imaging (c-arm) confirmed the locking cover was flush and fully seated at the time of implantation.At approximately six weeks postoperatively, follow-up imaging demonstrated that the locking cover had migrated/backed out from its original seated position.

Brand Name
SHORELINE ACS
Common Device Name
6-7MM, NO PROFILE LOCKING COVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key24488463
Report Number3012120772-2026-00003
Device Sequence Number5017346
Product Code OVE
UDI-Device Identifier10889981125042
UDI-Public10889981125042
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-2006
Device Catalogue Number85-2006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
85-3316 3.5MM FIXED ANGLE SCREW, SELF DRILLING; AC4-185077 NO PROFILE SPACER, 18X15X7MM, 7 DEGREE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown